# SDR AALA201909129002

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 17,542 hours, 4,872 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APU WONT START. MAINTENANCE FOUND POSITIVE CABLE AT APU STARTER BURNT OFF. PULLED CB L42 AND L41 ON PANEL 121VU FOR SAFETY. REPLACED WIRE TERMINALS TO APU STARTER, REPLACED APU STARTER IAW AMM 49-42-51. CONNECTED AND TORQUED WIRES TO APU STARTER. APU OPERATION CHECKS GOOD.
